# SDR U5QA06003

- Difficulty date: June 20, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 198
- Aircraft time: 2,975 hours, 2,119 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 541042032
- Part serial: W60198074
- Condition: Debonded
- Part time: 2,975 hours, 2,119 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE RADOME DELAMINATION LARGE AREA ON NOSE.REQUIRED OVERHAUL
